Publication detail

A multidimensional singular boundary value problem of the Cauchy-Nicoletti type

DIBLÍK, J.

Original Title

A multidimensional singular boundary value problem of the Cauchy-Nicoletti type

English Title

A multidimensional singular boundary value problem of the Cauchy-Nicoletti type

Type

journal article - other

Language

en

Original Abstract

Using the Ważewski topological principle, the existence of solutions of a two-point singular boundary value problem of the Cauchy-Nicoletti type is studied. More concretely, two theorems and two illustrating examples are given concerning the existence of solutions in a given set. Although the Ważewski principle is appropriately modified in this respect to a general first-order system with a locally Lipschitzian right-hand side, the applications are related to quasilinear systems.

English abstract

Using the Ważewski topological principle, the existence of solutions of a two-point singular boundary value problem of the Cauchy-Nicoletti type is studied. More concretely, two theorems and two illustrating examples are given concerning the existence of solutions in a given set. Although the Ważewski principle is appropriately modified in this respect to a general first-order system with a locally Lipschitzian right-hand side, the applications are related to quasilinear systems.

Keywords

Ważewski topological principle, two-point singular boundary value problem.

RIV year

1997

Released

16.06.1997

ISBN

1072-947X

Periodical

Georgian Mathematical Journal

Year of study

4

Number

4

State

DE

Pages from

303

Pages to

312

Pages count

10

Documents

BibTex


@article{BUT38517,
  author="Josef {Diblík}",
  title="A multidimensional singular boundary value problem of the Cauchy-Nicoletti type",
  annote="Using the Ważewski topological principle, the existence of solutions of a two-point singular boundary value problem of the Cauchy-Nicoletti type is studied. More concretely, two theorems and two illustrating examples are given concerning the existence of solutions in a given set. Although the Ważewski principle is appropriately modified in this respect to a general first-order system with a locally Lipschitzian right-hand side, the applications are related to quasilinear systems.",
  chapter="38517",
  number="4",
  volume="4",
  year="1997",
  month="june",
  pages="303--312",
  type="journal article - other"
}